# SDR SWAA2025082191382

- Difficulty date: July 14, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE CHANNEL SIDE PLATE BTW BS 494.5 - 500A, S26R.  REPLACED CHANNEL SIDE-PLATE IAW SRM 51-40-02, AND DWG 143A0080, SHEET 23, REV -.
